Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 147, NWS Albuquerque, NM

June 24, 2018Harding County, Quay County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2018, 9:39 PM MDT for Harding County, Quay County, Union County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 9:39 PM MDT (03:39 UTC)
Expired
Jun 24, 2018, 10:45 PM MDT
In force
66 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Harding County, NM, Quay County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 127 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2234 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

737 
WUUS55 KABQ 250339
SVRABQ
NMC021-037-059-250445-
/O.NEW.KABQ.SV.W.0147.180625T0339Z-180625T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
939 PM MDT SUN JUN 24 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Harding County in northeastern New Mexico...
  Northeastern Quay County in east central New Mexico...
  Southeastern Union County in northeastern New Mexico...

* Until 1045 PM MDT.

* At 939 PM MDT, severe thunderstorms were located along a line
  extending from near Sedan to 6 miles southwest of Hayden, moving
  south at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Amistad, Nara Visa, Hayden, Sedan and Rosebud. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY.

&&

LAT...LON 3543 10372 3587 10380 3623 10315 3616 10304
      3547 10304
TIME...MOT...LOC 0339Z 338DEG 30KT 3618 10313 3592 10337 

HAIL...1.50IN
WIND...60MPH
 
$$

24
2 follow-up statements
065 
WWUS55 KABQ 250412
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1012 PM MDT SUN JUN 24 2018

NMC021-037-059-250445-
/O.CON.KABQ.SV.W.0147.000000T0000Z-180625T0445Z/
Harding-Quay-Union-
1012 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN HARDING...NORTHEASTERN QUAY AND SOUTHEASTERN UNION
COUNTIES...

At 1011 PM MDT, severe thunderstorms were located along a line
extending from near Amistad to 15 miles south of Hayden, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Amistad, Nara Visa, Hayden and Rosebud. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3564 10376 3613 10304 3547 10304 3543 10372
TIME...MOT...LOC 0411Z 298DEG 26KT 3593 10305 3576 10337 

HAIL...1.00IN
WIND...60MPH
 
$$

24
264 
WWUS55 KABQ 250429
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1029 PM MDT SUN JUN 24 2018

NMC021-037-059-250445-
/O.CON.KABQ.SV.W.0147.000000T0000Z-180625T0445Z/
Harding-Quay-Union-
1029 PM MDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN HARDING...NORTHEASTERN QUAY AND SOUTHEASTERN UNION
COUNTIES...

At 1028 PM MDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Romero to 14 miles west of Nara
Visa, moving south at 30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Nara Visa and Amistad. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3564 10376 3599 10304 3547 10304 3543 10372
TIME...MOT...LOC 0428Z 347DEG 31KT 3578 10303 3561 10335 

HAIL...1.75IN
WIND...70MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:48 PM MDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 24, 5:48 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
548 PM MDT Sun Jun 24 2018

.AVIATION...
00Z TAF CYCLE
A challenging forecast across the east where outflow boundaries from
active convection along the NM/CO border will help kick down a
backdoor front tonight. Arrival of the front will first reach to KTCC
by 03Z-04Z, KLVS by 05Z, KROW by 07Z, and wrapping around the Sangre
de Cristo's into KSAF by 09Z. The front will squirt through the
central mtn chain bringing gap wind gusts above 20kts to KABQ after
09Z to around sunrise. Low clouds are once again a likelihood at
eastern TAF sites, including KTCC, KCVN, KCVS, and KCAO. Confidence
is not very high at this time to include any MVFR cigs. Winds shift
out of the south across the east tomorrow, with westerly winds mixing
down across western and central NM.

24

&&

.PREV DISCUSSION...320 PM MDT Sun Jun 24 2018...
.SYNOPSIS...
An upper level low pressure system is slowly moving off of the
central Rockies and into the central plains of the nation. This
feature is bringing some breezy to windy conditions to portions of
New Mexico today. Dry conditions and hot temperatures are in place
over most of the state, but a surface boundary from decaying
thunderstorms did move into northeastern and east central New Mexico,
keeping temperatures cooler along with higher humidity. In addition
a cold front is expected to drop out of Colorado and into eastern New
Mexico later this evening and tonight. This will produce showers and
thunderstorms, mostly over the northeastern corner of New Mexico
with a few strong to severe storms possible. Gusty winds will
accompany the previously mentioned cold front as it slides down the
plains and then advances west into the Rio Grande valley tonight.
Temperatures will run a few to several degrees cooler in central to
eastern New Mexico Monday, before warming up through the middle of
the week. Low precipitation chances are expected through mid week
with high terrain areas in southern New Mexico being most likely to
observe an isolated storm.

&&

.DISCUSSION...
Early morning synoptic models were struggling with forecast details
over northeastern NM as the outflow boundary from the decaying MCS
over OK moved into our area earlier. This has kept some low clouds
in place over northeast NM with a more moist easterly flow also
expanding over northeast and even east central parts of our forecast
area. This outflow boundary stunted destabilization, but current
LAPS analysis shows increasing instability, and satellite trends
reveal the cumulus field along and just east of the Sangres is
gaining more vertical development. Latest 19Z HRRR shows the real
action arriving with the back door cold front this evening, likely
favoring Union county. This seems plausible, but would also not be
surprised if a stray storm or two roll off of the Sangres prior to
the front's arrival. Healthy deep layer shear, high 0-3 km helicity
will be in place over northeast NM, keeping an elevated risk for
strong to severe storms, and SPC has expanded the enhanced risk into
our far northeastern zones. The front, likely aided by convective
outflow, will spill westward into the Rio Grande valley tonight with
gusty canyon winds ensuing near Albuquerque and Santa Fe.

The front will bring a brief uptick in dewpoints/relative humidity to
central zones, but veering surface winds by Monday afternoon should
mix the moisture back just east of the central mountain chain. Any
prospects for storms would be low and confined to the south central
mountains and points east. Temperatures would be notably cooler in
the eastern half of the state, and no need for heat advisories is
expected, at least for Monday.

High pressure aloft would be drawn closer to NM on Tuesday. Surface
winds would struggle to retain the south southeasterly direction in
the plains, and consequently the low level moisture will struggle to
hold on through the afternoon. Again, the best prospects would be
over the higher terrain of Lincoln county with chances quickly
falling off farther west, north and east of there. Temperatures would
start to climb back up, surpassing late June averages by 5 to 10
degrees.

By Wednesday, the dome of high pressure aloft will establish itself
more directly over NM, allowing subsidence to increase with rising
pressure heights and temperatures. Triple digit readings will be
more common in the valleys and eastern plains Wednesday. The GFS
indicates some faint mid level moisture will make it to the
southwestern and south central mountains, but suspect this would be
more of the virga or dry thunderstorm variety, as surface dewpoints
would not support any true wetting precipitation.

The GFS continues this trend of expanding meager mid level subtropical
moisture northward into more of NM through week's end. There is
skepticism that any meaningful increase in the probabilities of
precipitation is warranted, as again the boundary layer moisture will
be lacking. The GFS is also more amplified with a western U.S. trough
that would aid the "squeeze" of mid level moisture northward into
NM, whereas the European carries a dampened trough into the northern
Rockies toward the weekend. For now, mostly slight chance POPs have
been built into the extended forecast, generally favoring high
terrain areas south of I-40.

52

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING
ACROSS NORTH CENTRAL AND NORTHWEST NEW MEXICO...

The base of the trough moving through southern CO this afternoon has
produced a band of stronger winds aloft across northern NM. West
winds 15 to 20 mph across northwest and north central NM this
afternoon and early evening will combine with low relative humidity
and an unstable atmosphere to produce critical fire weather
conditions in FWZ101 and FWZ102. A back door cold front will move
quickly across the eastern plains tonight and reach the central
mountains by around dawn. Increasing moisture behind the back door
cold front will result in good to excellent relative humidity
recovery east of the central mountains tonight.

Northwest flow aloft will bring drier air across northern and
central NM Monday. Relative humidity Monday afternoon will fall into
the single digits across western NM, but relative humidity across
the eastern plains will be in the upper teens and 20's. High
pressure aloft will move over western NM Monday afternoon, and winds
will be less than 15 mph, except 15 to 20 mph across the northeast
highlands. Haines values will be low across the eastern plains and
moderate to high across the rest of the area Monday afternoon.

Strong high pressure aloft will settle over NM Tuesday through
Thursday with light winds, low to very low relative humidity, above
normal daytime temperatures and unstable atmospheric conditions.
Models are not in agreement on the longer term forecast for Friday
through Sunday. The GFS moves the upper level high to the east and
shows an increasing tap of subtropical moisture from northern Mexico
moving northward across NM, while the ECMWF keep a drier west flow
over NM.

28

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for the following
zones... NMZ101-102.

Heat Advisory until 9 PM MDT this evening for the following zones...
 NMZ538.

&&
Hazardous weather outlook, Jun 24, 3:42 AM MDT, 17 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
342 AM MDT Sun Jun 24 2018

NMZ501>540-251100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
342 AM MDT Sun Jun 24 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal to slight risk of severe thunderstorms this
afternoon and evening in far northeast New Mexico where large hail
and damaging winds will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required in far northeast New Mexico
between 2 pm and 9 pm this afternoon and evening due to strong to
severe thunderstorms.

40

In the hours before

Special weather statement, Jun 24, 6:55 PM MDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
655 PM MDT SUN JUN 24 2018

NMZ530-250130-
Union County-
655 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
730 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Seneca, or 24 miles north of Clayton, moving east
at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Moses.

To report severe weather, contact the National Weather Service office
in Albuquerque at 1.888.386.7637.

&&

LAT...LON 3671 10334 3689 10332 3691 10300 3664 10300
TIME...MOT...LOC 0055Z 270DEG 34KT 3679 10324

Shoemake
Special weather statement, Jun 24, 7:38 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
738 PM MDT SUN JUN 24 2018

NMZ527-530-250215-
Union County-Raton Ridge/Johnson Mesa-
738 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 815 PM MDT...

At 738 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Trinchera, or 15 miles east of Raton, moving east
at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Des Moines and Folsom.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3673 10374 3684 10426 3700 10423 3700 10370
TIME...MOT...LOC 0138Z 278DEG 31KT 3692 10416

24
Special weather statement, Jun 24, 8:13 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
813 PM MDT SUN JUN 24 2018

NMZ530-250245-
Union County-
813 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
845 PM MDT...

At 812 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Kim, or 27 miles northeast of Des Moines, moving east
at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Moses.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 300 AM MDT for
northeastern New Mexico.

LAT...LON 3664 10300 3679 10361 3700 10351 3700 10300
TIME...MOT...LOC 0212Z 278DEG 38KT 3697 10341

24
Special weather statement, Jun 24, 8:43 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
843 PM MDT SUN JUN 24 2018

NMZ530-250330-
Union County-
843 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
930 PM MDT...

At 843 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clayton Lake State Park, or 17 miles northwest of Clayton, moving
southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Clayton, Clayton Lake State Park, Seneca and Mount Dora.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 300 AM MDT for
northeastern New Mexico.

LAT...LON 3650 10304 3629 10304 3650 10358 3672 10348
      3664 10300 3650 10300
TIME...MOT...LOC 0243Z 297DEG 29KT 3662 10342

24
Special weather statement, Jun 24, 8:53 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
853 PM MDT SUN JUN 24 2018

NMZ528-531-250345-
Far Northeast Highlands-Harding County-
853 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING...
NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES UNTIL 945 PM
MDT...

At 852 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springer, moving southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Springer, Abbott, Mills and Chicosa Lake State Park.

This includes Interstate 25 between Mile Markers 404 and 413.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

A severe thunderstorm watch remains in effect until 300 AM MDT for
northeastern New Mexico.

LAT...LON 3630 10401 3624 10401 3592 10423 3625 10467
      3646 10455
TIME...MOT...LOC 0252Z 313DEG 29KT 3635 10454

24
Special weather statement, Jun 24, 9:33 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
933 PM MDT SUN JUN 24 2018

NMZ530-531-534-250400-
Union County-Harding County-Quay County-
933 PM MDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARDING...NORTHEASTERN
QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1000 PM MDT...

At 933 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Sedan to 6 miles southeast
of Bueyeros. Movement was southeast at 45 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Amistad, Bueyeros, Hayden, Sedan and Rosebud.

&&

A severe thunderstorm watch remains in effect until 300 AM MDT for
northeastern and east central New Mexico.

LAT...LON 3548 10361 3602 10378 3639 10304 3566 10304
TIME...MOT...LOC 0333Z 319DEG 40KT 3621 10300 3589 10364

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:09 PM MDTSevere Thunderstorm WarningABQUnion51 min
Jun 24, 6:55 PM MDTSpecial Weather StatementABQUnion35 min
Jun 24, 7:29 PM MDTSevere Thunderstorm WarningABQUnion61 min
Jun 24, 8:13 PM MDTSpecial Weather StatementABQUnion32 min
Jun 24, 8:26 PM MDTSevere Thunderstorm WarningABQUnion34 min
Jun 24, 8:43 PM MDTSpecial Weather StatementABQUnion47 min
Jun 24, 8:53 PM MDTSpecial Weather StatementABQColfax52 min
Jun 24, 9:24 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union51 min
Jun 24, 9:33 PM MDTSpecial Weather StatementABQHarding27 min
Jun 24, 10:45 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union60 min
Jun 24, 11:43 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.